# SDR AALA2019120539013

- Difficulty date: December 2, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 28,320 hours, 15,028 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P4946
- Condition: Leaking
- Location: Apu Bay
- Part time: 26,146 hours, 10,550 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIRTY SOCKS FUMES AFTER TAKEOFF FOR 20 MINUTES SUBSIDED AT CRUISE FL360 ODOR RETURNED ON DECENT. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001, FOUND APU LEAK CAUSING SOURCE OF SMELL. SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 26L31049003. OPS CHECK LEAK CHECK GOOD. (CLOSED)
